# SDR SIMA20250411001

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 31,856 hours, 28,049 cycles
- Propeller: Allsn
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PHOTOLUMINESCENT ESCAPE ROUTE STRIP ON RH FIRST CLASS DAMAGED RAR PHOTOLUMINESCENT ESCAPE ROUTE STRIP ON RH FIRST CLASS IAW AMM 33-50-21. NO DEFECTS NOTED
